This is topic Wasn't the mepron that made me so ill in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/41568

Posted by earthsong15 (Member # 7471) on :
 
I must have had that nasty stomach flu, cause I took the mepron 5 days later and am fine. So now my question is " when will I herx?" Been 4 1/2 months of IV Rocephin, 6 weeks of zithromax and 1 week of mepron. No real herxing. Just some achey muscles and not one smidgeon of improvement!!! LLMD had said I'd see something in 4 months.

I'm getting discouraged! When does one stop & realize that this isn't going to help?
 
Posted by trails (Member # 1620) on :
 
have you NEVER herxed? on all those different meds?

I am very glad to hear that it wasnt the mepron, and that you are feeling tummy wise better.
 
Posted by hiker53 (Member # 6046) on :
 
I was on antibiotics for over 8 months and never felt like I had a herx, except that I would get more tired.

I herxed on the salt/C protocol and with rife. Hiker
 
Posted by earthsong15 (Member # 7471) on :
 
No, I really have never had a serious herx. Just achey muscles and increased joint pain.

Hiker-
If the salt/c and rife caused herxes, did you stop the antibiotics or are you still taking some?
 
Posted by trails (Member # 1620) on :
 
In 2001 I had one VERY bad herx and then I just got better and better for months and months while in treatment. SLowly but surely.

I stopped treating.

I relapsed last year b/c I never treated for co's and a steroid shot.

So I think you can NOT herx and just get better and better...SLOWLY.
 
Posted by burnbitter (Member # 7088) on :
 
quote:
Originally posted by earthsong15:
No, I really have never had a serious herx. Just achey muscles and increased joint pain.

were the achy muscles and joint pain in a regular 4 week pattern? assuming you're keeping a daily chart (which you should start if you haven't already)
are you taking something like cholestryramine? Or some other supplements that may help reduce the herx symptoms? perhaps?
 


Powered by UBB.classic™ 6.7.3